# SDR CALA0300159

- Difficulty date: March 11, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- Aircraft time: 54,624 hours, 25,815 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A CREASE IN THE AFT UPPER CORNER OF THE OUTER SKIN OF THE AFT CARGO DOOR. THE CREASED AREA OF DOOR SKIN WAS REPAIRED IAW ECRA 5232-01023. A DIP WAS ISSUED TO PERFORM INSPECTION OF THE REPAIR IAW ECRA 5232-01023 BEGINNING AT OR BEFORE 45,815 CYCLES AND TO REPEAT THE INSPECTION AT INTERVALS NOT TO EXCEED 15,000 CYCLES. THE REPAIR IS PERMANENT WITH REPETITIVE INSPECTIONS. THERE IS NO TERMINATING ACTION.
